# SDR ASOA201100040

- Difficulty date: January 6, 2011
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 17,278 hours, 15,816 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN CEILING NR 4 EMERGENCY LIGHT INOP.  R & R CABIN CEILING NR 4 EMERGENCY LIGHT. OPS CHECK GOOD.  R & R CABIN CEILING NR 4 EMERGENCY LIGHT.  OPS CHECK GOOD.
